Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2012, Article ID 219080, 5 pages
http://dx.doi.org/10.1155/2012/219080
Review Article

Linear and Nonlinear Heart Rate Variability Indexes in Clinical Practice

Department of Emergency Medicine and Intensive Care, Catholic University of the Sacred Heart, 00168 Rome, Italy

Received 1 September 2011; Revised 9 November 2011; Accepted 11 November 2011

Academic Editor: Sreenivasan R. Nadar

Copyright © 2012 Buccelletti Francesco et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Buccelletti Francesco, Bocci Maria Grazia, Gilardi Emanuele, et al., “Linear and Nonlinear Heart Rate Variability Indexes in Clinical Practice,” Computational and Mathematical Methods in Medicine, vol. 2012, Article ID 219080, 5 pages, 2012. https://doi.org/10.1155/2012/219080.